Journal article icon

Journal article

A Smooth Model of Decision Making Under Ambiguity.

Abstract:

We propose and axiomatize a model of preferences over acts such that the decision maker prefers act f to act g if and only if Eμφ (Eπu ◦ f) ≥ Eμφ (Eπu ◦ g), where E is the expectation operator, u is a vN-M utility function, φ is an increasing transformation, and μ is a subjective probability over the set Π of probability measures π that the decision maker thinks are relevant given his subjective information. A key feature of our model is that it achieves a separation between ambiguity, identi...

Expand abstract

Actions


Access Document


Authors


Journal:
Econometrica
Volume:
73
Issue:
6
Publication date:
2005-11-05
DOI:
URN:
uuid:3258ccdb-0901-4e84-be6c-5ae18184fff6
Local pid:
oai:economics.ouls.ox.ac.uk:14150
Language:
English

Terms of use


Metrics


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP